RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 186, Number 4, Pages 743–746 (Mi dan34654)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Nonselfadjoint operators which depend rationally on the spectral parameter

D. È. Allakhverdiev

Cybernetics Institute, Academy of Sciences of the AzSSR, Baku

Full text: PDF file (532 kB)

Bibliographic databases:
UDC: 513.88+517.432:517.43
Presented: . . 
Received: 25.07.1968

Citation: D. È. Allakhverdiev, “Nonselfadjoint operators which depend rationally on the spectral parameter”, Dokl. Akad. Nauk SSSR, 186:4 (1969), 743–746

Citation in format AMSBIB
\Bibitem{All69}
\by D.~\`E.~Allakhverdiev
\paper Nonselfadjoint operators which depend rationally on the spectral parameter
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 186
\issue 4
\pages 743--746
\mathnet{http://mi.mathnet.ru/dan34654}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0265963}
\zmath{https://zbmath.org/?q=an:0187.38104}


Linking options:
  • http://mi.mathnet.ru/eng/dan34654
  • http://mi.mathnet.ru/eng/dan/v186/i4/p743

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Radzievskii, “On the basicity of derived chains”, Math. USSR-Izv., 9:5 (1975), 1119–1154  mathnet  crossref  mathscinet  zmath
    2. G. V. Radzievskii, “The problem of the completeness of root vectors in the spectral theory of operator-valued functions”, Russian Math. Surveys, 37:2 (1982), 91–164  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. D. È. Allakhverdiev, A. M. Akhmedov, “Some classes of generalized spectral operators and their applications”, Math. USSR-Sb., 67:1 (1990), 43–63  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:38
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020